Event-triggered control for networked Markovian jump systems

Full text for this resource is not available from the Research Repository.

Wang, H, Shi, Peng, Lim, CC and Xue, Q (2015) Event-triggered control for networked Markovian jump systems. International Journal of Robust and Nonlinear Control, 25 (17). 3422 - 3438. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30590
DOI 10.1002/rnc.3273
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.327...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords network control systems
Citations in Scopus 118 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login